Skip to Main content Skip to Navigation
Journal articles

Saturations-based nonlinear controllers with integral term : validation in real-time

Abstract : Popular saturations-based nonlinear controller usually include proportional and derivative components of the state or output. The fact that in many applications, these components do not suffice to insure the convergence to the desired output values, motivate the addition of an integral term. In this paper, three configurations of nonlinear controllers based on saturation functions are improved with an integral component. The stability of the three algorithms is analysed using the Lyapunov theory. Simulation results validate the proposed control laws when they are applied to nonlinear systems with constant and unknown perturbations. Real-time experiments realised with a quad-rotor aerial vehicle and a hovercraft vehicle show that the proposed scheme can follow autonomously some trajectories, and that it could be robust with respect to delays.
Document type :
Journal articles
Complete list of metadatas
Contributor : Pedro Castillo Garcia <>
Submitted on : Thursday, April 7, 2016 - 1:59:39 PM
Last modification on : Tuesday, November 5, 2019 - 10:32:12 AM




Angel-Gabriel Alatorre, Pedro Castillo Garcia, Sabine Mondié. Saturations-based nonlinear controllers with integral term : validation in real-time. International Journal of Control, Taylor & Francis, 2016, 89 (5), pp.879-891. ⟨10.1080/00207179.2015.1104553⟩. ⟨hal-01299242⟩



Record views